# SDR SWIA201541735

- Difficulty date: December 10, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 32,954 hours, 19,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR OUTER LOWER SEAL RETAINER AFT CORNER CHAFED.  R & R FWD BAGGAGE BAY DOOR OUTER LOWER SEAL RETAINER WITH FACTORY NEW PART, PN: LE670-39644-1.
